Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bubbly_girl

Surgery and accutane

Recommended Posts

I need to have corrective jaw surgery as soon as possible. I take my last accutane pill next week. I've been told that accutane is not a problem and surgery can go on as usual. What's your opinion?

Link to post
Share on other sites

Accutane causes slow wound healing and the effects of this can last up to 6 months after a course. Did your surgeon tell you it was fine?

Link to post
Share on other sites

My derm told me she's had relatively many patients undergo acute surgery while on tane (my derm is 70-years-old so she has a long job experience) and that they went fine. If you have to undergo surgery than you just have to. Remember to mention about your Accutane to the people taking care you so that they all will be at least aware of it. Good luck!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×